Research Article
PDF EndNote BibTex RIS Cite

Year 2011, Volume 4, Issue 2, 21 - 31, 30.10.2011

Abstract

References

  • [1] Chaki, M. C. and Maity, R. K., On quasi-Einstein manifold, Publ. Math. Debrecen 51/1- 2(1997), 35-42.
  • [2] Chen, B. Y. and Yano, K., Hyperspaces of a conformally flat space, Tensor N. S. 26(1972), 318-322.
  • [3] De, U. C. and Bandyopadhyay, S., On weakly symmetric Riemannian spaces, Publ. Math. Debrecen 54(1999), 377-381.
  • [4] Shaikh, A. A. and Jana, S. K., On weakly symmetric Riemannian manifolds, Publ. Math. Debrecen 71/1-2(2007), 27-41.
  • [5] Tarafdar, M., Bhattacharyya, A. and Debnath, D., A type of pseudo projective ϕ recurrent trans-Sasakian manifold, Anal. Stii. Ale. Univ. ”Al.I.Cuza”, Iasi. Tomul LII, S. I. Matematica˘, f. 2(2006), 417-422.
  • [6] Tamassy, L. and Binh, T. Q., On weakly symmetric and weakly projective symmetric Rie- mannian manifolds, Coll. Math. Soc. J. Bolyai 50(1989), 663-670.
  • [7] Tamassy, L. and Binh, T. Q., On weakly symmetrics of Einstein and Sasakian Manifolds, Tensor N. S. 53(1993), 140-148.
  • [8] Yano, K. and Sawaki, S., Riemannian manifolds admitting a conformal transformation group, J. Diff. Geom. 2(1968), 161-184.

SOME TYPES OF WEAKLY SYMMETRIC RIEMANNIAN MANIFOLDS

Year 2011, Volume 4, Issue 2, 21 - 31, 30.10.2011

Abstract



References

  • [1] Chaki, M. C. and Maity, R. K., On quasi-Einstein manifold, Publ. Math. Debrecen 51/1- 2(1997), 35-42.
  • [2] Chen, B. Y. and Yano, K., Hyperspaces of a conformally flat space, Tensor N. S. 26(1972), 318-322.
  • [3] De, U. C. and Bandyopadhyay, S., On weakly symmetric Riemannian spaces, Publ. Math. Debrecen 54(1999), 377-381.
  • [4] Shaikh, A. A. and Jana, S. K., On weakly symmetric Riemannian manifolds, Publ. Math. Debrecen 71/1-2(2007), 27-41.
  • [5] Tarafdar, M., Bhattacharyya, A. and Debnath, D., A type of pseudo projective ϕ recurrent trans-Sasakian manifold, Anal. Stii. Ale. Univ. ”Al.I.Cuza”, Iasi. Tomul LII, S. I. Matematica˘, f. 2(2006), 417-422.
  • [6] Tamassy, L. and Binh, T. Q., On weakly symmetric and weakly projective symmetric Rie- mannian manifolds, Coll. Math. Soc. J. Bolyai 50(1989), 663-670.
  • [7] Tamassy, L. and Binh, T. Q., On weakly symmetrics of Einstein and Sasakian Manifolds, Tensor N. S. 53(1993), 140-148.
  • [8] Yano, K. and Sawaki, S., Riemannian manifolds admitting a conformal transformation group, J. Diff. Geom. 2(1968), 161-184.

Details

Primary Language English
Journal Section Research Article
Authors

Bandana Das This is me


A. BHATTACHARYYA This is me

Publication Date October 30, 2011
Published in Issue Year 2011, Volume 4, Issue 2

Cite

Bibtex @research article { iejg599487, journal = {International Electronic Journal of Geometry}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2011}, volume = {4}, number = {2}, pages = {21 - 31}, title = {SOME TYPES OF WEAKLY SYMMETRIC RIEMANNIAN MANIFOLDS}, key = {cite}, author = {Das, Bandana and Bhattacharyya, A.} }
APA Das, B. & Bhattacharyya, A. (2011). SOME TYPES OF WEAKLY SYMMETRIC RIEMANNIAN MANIFOLDS . International Electronic Journal of Geometry , 4 (2) , 21-31 . Retrieved from https://dergipark.org.tr/en/pub/iejg/issue/47488/599487
MLA Das, B. , Bhattacharyya, A. "SOME TYPES OF WEAKLY SYMMETRIC RIEMANNIAN MANIFOLDS" . International Electronic Journal of Geometry 4 (2011 ): 21-31 <https://dergipark.org.tr/en/pub/iejg/issue/47488/599487>
Chicago Das, B. , Bhattacharyya, A. "SOME TYPES OF WEAKLY SYMMETRIC RIEMANNIAN MANIFOLDS". International Electronic Journal of Geometry 4 (2011 ): 21-31
RIS TY - JOUR T1 - SOME TYPES OF WEAKLY SYMMETRIC RIEMANNIAN MANIFOLDS AU - BandanaDas, A.Bhattacharyya Y1 - 2011 PY - 2011 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 21 EP - 31 VL - 4 IS - 2 SN - -1307-5624 M3 - UR - Y2 - 2022 ER -
EndNote %0 International Electronic Journal of Geometry SOME TYPES OF WEAKLY SYMMETRIC RIEMANNIAN MANIFOLDS %A Bandana Das , A. Bhattacharyya %T SOME TYPES OF WEAKLY SYMMETRIC RIEMANNIAN MANIFOLDS %D 2011 %J International Electronic Journal of Geometry %P -1307-5624 %V 4 %N 2 %R %U
ISNAD Das, Bandana , Bhattacharyya, A. . "SOME TYPES OF WEAKLY SYMMETRIC RIEMANNIAN MANIFOLDS". International Electronic Journal of Geometry 4 / 2 (October 2011): 21-31 .
AMA Das B. , Bhattacharyya A. SOME TYPES OF WEAKLY SYMMETRIC RIEMANNIAN MANIFOLDS. Int. Electron. J. Geom.. 2011; 4(2): 21-31.
Vancouver Das B. , Bhattacharyya A. SOME TYPES OF WEAKLY SYMMETRIC RIEMANNIAN MANIFOLDS. International Electronic Journal of Geometry. 2011; 4(2): 21-31.
IEEE B. Das and A. Bhattacharyya , "SOME TYPES OF WEAKLY SYMMETRIC RIEMANNIAN MANIFOLDS", International Electronic Journal of Geometry, vol. 4, no. 2, pp. 21-31, Oct. 2011